MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that contamination occurred.A renegade hi-flo fathom system was selected for use.Upon opening the packaging, it was noted that the aseptic package was not completely sealed, and the sterility of the device was considered compromised.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the returned renegade catheter was inside of a partially open pouch, indicating it was intentionally opened.The pouch was inspected and there were marks all around the pouch from the heat sealer, suggesting it was sealed at one point.No other issues were identified during the product analysis.Product analysis could not confirm the reported incomplete seal.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20620323
Report Number2124215-2024-68532
Device Sequence Number7353365
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public08714729790853
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0032704999
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown